# SDR MZZA99142

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 1.5 INCH LONG CRACK WAS FOUND ON C3 DOOR FORWARD FLANGE AT STRINGER 27R ON CARGO COMPARTMENT.  THE CORRODED SHEAR TIE WAS REMOVED AND REPLACED WITH NEW ONE PER B727 CHAP 53-10-04 FIG 1.  (M)
